Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What could be a reason for two SSRI's? morganpmiller

Posted by Deneb on August 8, 2009, at 20:27:57

In reply to Re: What could be a reason for two SSRI's?, posted by morganpmiller on August 8, 2009, at 19:55:28

I've been on this combo for several years now. My pdoc added the Prozac when I started becoming bulimic. I'm not bulimic any more.

Maybe she added the Prozac for the bulimia?

How is this combo dangerous? Serotonin syndrome? What should I watch out for?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deneb thread:910969
URL: http://www.dr-bob.org/babble/20090801/msgs/910987.html